# SDR FDEA201204061276

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5451506320601
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON, AFT LOWER FAIRING, LOWER SKIN CRACKED 2 INCHES INCHES LONG, AROUND HYD RESERVOIR PRESSURIZATION LINE HOLE CUT OUT BETWEEN PYLON RIB 19 - 20. REMOVED CRACKED WEB ASSY AND INSTALLED NEW WEB ASSY ON NR 1 ENGINE LOWER AFT PYLON AREA BETWEEN RIB 19-21 IAW SRM 51-40-21, PAR NR 6.
